# SDR SWIA200312475

- Difficulty date: October 2, 2003
- Submitted: October 29, 2003
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 3,720 hours, 3,123 cycles
- Engine: Ge CF343B1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 LT FLOORBEAM LBL 9.0 INBOARD AND OUTBOARD ATTACH ANGLES CRACKED.  (DISCOVERED DURING C-CHECK INSPECTION)ANGLES REPLACED IAW CRJ SRM 51-40-11.  P/N:  601R31113-57
